# SDR CALA2024051301451

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 28,154 hours, 10,349 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: 2497M67P01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT DURING DEPARTURE. LIGHT EXT AFTER REDUCING POWER OPENED #2 ENGINE COWLING AND INSPECTED BLEED AIR DUCTING.  FOUND THE STAGE 9 INLET TUBE [23] TO THE HPTACC VALVE LOOSE AND COMBUSTION CASE FLANG AND SEAL BLOWN OUT.  REPLACED SEAL ON STAGE 9 DUCT AND SECURED, REF AMM TASK 75-21-01-400-801-F00.  ACTUATORS TEST AND IDLE TEST NORMAL.
